# SDR IPXA2021090873721

- Difficulty date: September 6, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,282 hours, 17,643 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Inoperative
- Location: Nr 2 Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  RECEIVED LEVEL 1 HYD 2 OFF ALERT ENG 2 HYD PUMPS INOP AUTO SYSTEM TURNED PUMPS OFF.  REPLACED 2R HYD PUMP REF AMM 29-11-20. PERFORMED OPS & LEAK CHECK PER AMM 29-11-20-400-803. NO FAULTS. NO LEAKS NOTED. R/R ESR IAW IPC 29-11-10. R/R #2 ENG LH ENG DRIVEN HYD PUMP PER AMM 29-11-20-400-803. OPS & LEAK CK NORMAL PER IPC 29-11-10-10.
